Medication-Related Damage to Oral Hard and Soft Tissues, 3rd edition - L1009

$19.95

Release Date: February 15th, 2020

Expiration Date: February 14th, 2023

This basic-level course begins by presenting conditions involving damage to the hard dental structures caused by fluoride, anticonvulsants, chemotherapeutics, and medications such as bisphosphonates that are associated with osteonecrosis of the jaw. Tooth discoloration is also discussed. Damage to oral soft tissues is then reviewed. Color changes to the oral mucosa, including mucosal pigmentation and black hairy tongue, are described. Drug-related gingival enlargement and other mucosal disorders, oral allergic reactions, drug-related white lesions, and conditions of the salivary glands are examined.

 

1.           Identify common chemical- and medication-related damage to oral hard tissues and their dental management.

2.           Identify common damage to oral soft tissues resulting in color changes to the oral mucosa.

3.           Describe drug-related effects on the oral soft tissues, including gingival enlargement, mucosal disorders, white lesions, and salivary gland disorders.

4.           Recognize drug-related changes to salivary glands and how to manage these effects.